# SDR REXA2015042300442

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 PARTIAL HOLE IN LT UPPER FWD CORE COWL INB OF BLOW OUT DOOR. REPAIRED LT UPPER FWD CORE COWL, INBD OF BLOW OUT DOOR, FIRESHIELD IAW EA 954-03399.
